# SDR SIMA200207008

- Difficulty date: March 8, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON THE GALLEY AREA FORWARD DIGITAL.  PERFORMED AN NDT INSPECTION OF THE AREA WITH NO REJECTABLE INDICATIONS.  FABRICATED A REPLACEMENT STRAP, TWO DOUBLERS AND A SHIM.  WORK DONE IAW EMB 145 SRM 145/1142, REV 17, 53-21-10, GST-0623/02, ITEM 1, AND STANDARD SRM PRACTICES.  (M)
